# SDR C2XA06TY039

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 8,417 hours, 4,475 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23077952
- Condition: Failed
- Location: Nr 4
- Part time: 3,306 hours, 1,692 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

IN EWR, CREW REPORTED LAV SMOKE AFTER TAKEOFF, NOTICEABLE HAZE AND SMELL IN CABIN, MAINTENANCE FERRY FROM EWR TO TYS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW EMB-145AMM SEC-2 AND TASK CARD 6271001, OPS AND LEAK CHECK GOOD.  AIRCRAFT RELEASED TO SERVICE.  FAILURE OF THE ENGINE WAS THE NR 4 CARBON SEAL.
